Lancaster EPrints

Measurements of the charged particle multiplicity distribution in restricted rapidity intervals

Buskulic, D. and Finch, Alexander (1995) Measurements of the charged particle multiplicity distribution in restricted rapidity intervals. Zeitschrift für Physik C Particles and Fields, 69 (1). pp. 15-25. ISSN 0170-9739

Full text not available from this repository.

Abstract

Charged particle multiplicity distributions have been measured with the ALEPH detector in restricted rapidity intervals |Y| ≤0.5, 1.0, 1.5, 2.0 along the thrust axis and also without restriction on rapidity. The distribution for the full range can be parametrized by a log-normal distribution. For smaller windows one finds a more complicated structure, which is understood to arise from perturbative effects. The negative-binomial distribution fails to describe the data both with and without the restriction on rapidity. The JETSET model is found to describe all aspects of the data while the width predicted by HERWIG is in significant disagreement.

Item Type: Article
Journal or Publication Title: Zeitschrift für Physik C Particles and Fields
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 64072
Deposited By: ep_importer_pure
Deposited On: 09 May 2013 14:57
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 06:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/64072

Actions (login required)

View Item